# SDR HEEA084447

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bushing
- Part number: 206031564003
- Condition: Worn
- Location: Link
- Component: Link
- Component part number: 206031589001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMISSION MOUNT LINK HAS WORN BUSHINGS. REPLACED 4, 206031564003 BUSHINGS DUE TO WORN.  REPAIRED.
